# SDR AALA20161213029

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 4,183 hours, 1,539 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Condition: Leaking
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 EMERGENCY DOOR DAMPER CYLINDER DOES NOT HOLD CHARGE.  REMOVED AND REPLACED CYLINDER ASSEMBLY IAW AMM 52-22-14.  OPERATIONAL CHECK GOOD.
